Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 21 of 25 found articles
 
 
  Property (X +) for Second-Order Nonlinear Differential Equations of Generalized Euler Type
 
 
Title: Property (X +) for Second-Order Nonlinear Differential Equations of Generalized Euler Type
Author: AGHAJANI, Asadollah
ROOMI, Vahid
Appeared in: Acta mathematica scientia
Paging: Volume 33 (2013) nr. 5 pages 9 p.
Year: 2013
Contents:
Publisher: Wuhan Institute of Physics and Mathematics
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 21 of 25 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands